# SDR C2XA04IA083

- Difficulty date: July 3, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9632
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING ROUTINE INSPECTION THE GALLEY EMERGENCY LIGHT STRIP WAS FOUND TO HAVE A CRACKED COVER.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
